# SDR C8GA200000003

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 47,005 hours, 28,494 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT.514 FROM KBWI TO KROC. ON FOURTH (4TH) LEG OF THE DAY''S OPERATION, WEATHER (WX) RADAR WAS TURNED ON BUT DID NOT OPERATE NORM.  THE DISPLAY SCREEN WOULD NOT PAINT ANY WEATHER, GROUND OR RADAR SYMBOLOGY.  IMC CONDITIONS WERE IN EXISTANCE ALONG ROUTES OF FLIGHT INCLUDING EMBEDDED LEVEL 4 CELLS.  ACCORDING TO WEATHER REPORTS, PILOT REPORTS, ATC REPORTS, AND THE ALTERNATE (KSYR) WAS NOT SUITABLE NOR WAS THE DESTINATION LOOKING TO IMPROVE FOR SOME TIME.  CAPTAIN DECIDED TO DIVERT AIRCRAFT TO KBUF WITHOUT FURTHER INCIDENT.  FOUND FUZZ AND HAIR WRAPPED AROUND PINS ON RADAR INDICATOR.  REMOVED FOD, TESTED SYSTEM IN ACCORDANCE.
